# SDR AALA20021385

- Difficulty date: September 29, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY SEAT MOUNTED LIGHT AT 32G INOPERATIVE.  RESECURED PIN THAT WAS FOUND OUT OF CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
